# SDR A6WA201644075

- Difficulty date: July 8, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22850057821
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/R PDU WIRE HARNESS BRACKET IS CRACKED.  REPLACED BRACKET IAW SRM 51-42-06.
